# SDR SWAA2025091915617

- Difficulty date: September 17, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N8532S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63576
- Aircraft time: 27,534 hours, 13,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT RELATED TO BATTERY PACK (M1673) FAIL TEST.  REMOVED AND REPLACED EMERGENCY BATTERY PACK M1673 AND TESTED GOOD PER AMM 33-51-06-960-805.
